# SDR AALA20000049

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHTS ON LEFT SIDE COACH INOPERATIVE.  REWIRED EMERGENCY EXIT SEAT PATH LIGHTS ON LEFT COACH.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
